# SDR DALA2021041902289

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 25,399 hours, 3,172 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery
- Condition: No Test
- Location: Aspsu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DURING ASPSU BATTERIES TEST, BOTH BATTERIES FAILS. CORRECTIVE ACTION: R/R BOTH ASPSU BATTERIES IAW A330 AMM 52-71. (7455758)
